| Model Number |
N/A |
| Medical Device Problem Code |
Noise, Audible (3273)
| Health Effect - Clinical Codes |
Inflammation (1932); Pain (1994)
| Date of Event |
04/26/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: medical product: oxf twin-peg cmntd fem lg pma catalog #: 161470 lot #: 107140, medical product: oxf uni tib tray sz drm pma catalog #: 154725 lot #: 134580.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2019-00575, 3002806535-2019-00576.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported by the hospital that a patient underwent right knee arthroplasty.Subsequently, the patient underwent arthrotomy and debridement due to experiencing pain, popping/clicking and catching of right knee.Surgeon further reported entrapped and inflamed synovium tissue, as well as a small amount of ho bone was excised.Follow-up appointment post procedure reported symptoms were no longer present.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g4, g7, h1, h2, h6, h10.Reported event was unable to be confirmed due to limited information received from the customer.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported by the hospital that a patient underwent right knee athroplasty.Subsequently, the patient underwent arthrotomy and debridement due to experiencing pain, popping/clicking and catching of right knee.Surgeon further reported entrapped and inflamed synovium tissue, as well as a small amount of ho bone was excised.Follow-up appointment post procedure reported symptoms were no longer present.